# SDR MYWA100125

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 15,528 hours, 5,969 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS: PRESSURIZATION CONTROL PANEL LCD INDICATORS NOT WORKING CORRECTLY, SYS OK.
